# SDR SWAA2021051204424

- Difficulty date: July 28, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,443 hours, 45,130 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FWD ENG STRUT FAIRING STRUCTURE INBD SKATE ANGLE HAS CORROSION AT APPROX NAC STA 252-256 UNDER PANEL 441DL. / REPAIRED PER EA 20-154-01219
